Drug interactions between hydrochlorothiazide / lisinopril and Metoprolol Succinate ER
|Metoprolol Succinate ER (metoprolol)|
Interactions between your drugs
metoprolol ↔ hydrochlorothiazide
Applies to:Metoprolol Succinate ER (metoprolol) and hydrochlorothiazide/lisinopril
Using metoprolol and hydroCHLOROthiazide together may lower your blood pressure and slow your heart rate. This can cause dizziness, or feeling like you might pass out, weakness, fainting, fast or irregular heartbeats, or loss of blood glucose control. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment or need your blood pressure checked more often to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: hydrochlorothiazide / lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Applies to: Metoprolol Succinate ER (metoprolol)
Food can enhance the levels of metoprolol in your body. You should take metoprolol at the same time each day, preferably with or immediately following meals. This will make it easier for your body to absorb the medication. Avoid drinking alcohol, which could increase drowsiness and dizziness while you are taking metoprolol. Metoprolol is only part of a complete program of treatment that also includes diet, exercise, and weight control. Follow your diet, medication, and exercise routines very closely.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.